Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Extensions of multipliers and dilations
of projective isometric representations

Author: Gerard J. Murphy
Journal: Proc. Amer. Math. Soc. 125 (1997), 121-127
MSC (1991): Primary 47A20, 43A35, 46L99
MathSciNet review: 1343714
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof of a multiplier extension theorem of M. Laca and I. Raeburn is presented. A very general dilation theorem is also derived.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A20, 43A35, 46L99

Retrieve articles in all journals with MSC (1991): 47A20, 43A35, 46L99

Additional Information

Gerard J. Murphy
Affiliation: Department of Mathematics, University College, Cork, Ireland

Received by editor(s): February 22, 1995
Received by editor(s) in revised form: May 22, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society